# SDR 03063330

- Difficulty date: March 4, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During maintenance it was discovered that the l/h fwd exterior emergency exit light was inoperative.  Maintenance personnel removed and replaced the lamp in the l/h aft exterior emergency exit light.  An operational check was satisfactory and the aircraft was returned to service.
